# SDR SCNA20201008123

- Difficulty date: September 22, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PAN AT BS 986.5 + 2", RBL 43.5 HAS CORROSION.  CORROSION ON AFT GALLEY FLOOR PAN (SHEAR WEB) AT STA 986.5+2, RBL 43.5 IN AN AREA OF 1.5" X 1.0" FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOUND.  REMOVED AND REPLACED SHEAR WEB STA 986.5-1016 RBL 30.5-47 WL 208, IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5700.
